... treat ulcerative colitis. can someone please tell me what kind of side effects im likely to experience as this is all pretty new and pretty scary to me. my doctor didnt say if i would need to wean off either???
7 days isn't enough to cause you to need to wean off. If you did he would order it that way. I recently just took it for the first time, and expected to get some side effects. I did remember to take it with food, so I didn't have a problem with my stomach. I had no other side effects either. I was kind of disappointed I didn't get the crazy energy. lolol... My dr was worried I'd have more water retention and increase my bp. I had less water and my bp went down. So don't expect anything, take it with food, and see what happens. If you have a problem, feel free to come back and ask if its related or whatever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 5 answers
Posted 18 Oct 2011 • 2 answers
Posted 2 Feb 2012 • 4 answers
Posted 12 Apr 2012 • 8 answers
My GI specialist reduce my Pentasa from 8 tablets/days to 6 tablets/day, which is great news, but I?
Posted 7 Dec 2014 • 1 answer